Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

September 7, 2014Stewart County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 7, 2014, 5:13 PM EDT for Stewart County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2014, 5:13 PM EDT (21:13 UTC)
Expired
Sep 7, 2014, 5:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Stewart County, GA

The radar

The Ft Rucker radar (KEOX), 95 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 911 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
911 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WWUS82 KFFC 072113
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT SUN SEP 7 2014

GAZ090-102-072145-
513 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN STEWART AND CHATTAHOOCHEE COUNTIES UNTIL 545 PM EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOUVALE...MOVING SOUTH AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS STEWART AND CHATTAHOOCHEE COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOUVALE AND CHARLES.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3208 8498 3223 8494 3225 8492 3225 8476
      3207 8471
TIME...MOT...LOC 2113Z 006DEG 13KT 3218 8483

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 7, 3:08 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Sep 7, 3:08 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT SUN SEP 7 2014

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
MODELS IN GOOD AGREEMENT TAKING THE SURFACE LOW OVER SOUTHEAST GA
AND MOVING IT UP THE COAST. THIS WILL KEEP A NORTHEAST SURFACE FLOW
OVER THE CWA THROUGH MONDAY NIGHT. CURRENT CONVECTION OVER THE CWA
WILL DISSIPATE THIS EVENING. THERE COULD BE AN ISOLATED
SHOWER/TSTORM JUST ABOUT ANYWHERE TONIGHT AND WILL MAINTAIN A 20 POP
ACROSS MOST OF THE CWA. A LITTLE HIGHER POPS ACROSS THE EXTREME
SOUTHEAST PART OF THE CWA TONIGHT DUE TO THE PROXIMITY OF THE
SURFACE LOW. AS THE SURFACE LOW PULLS TO OUR NORTHEAST...SLIGHTLY
DRIER AIR WILL MOVE INTO NORTH GA WITH THE DEEPEST MOISTURE SHIFTING
TO PARTS OF CENTRAL GEORGIA AND THIS IS WHERE THE HIGHEST POPS WILL
BE MONDAY AFTERNOON. ANY CONVECTION THAT DOES FORM WILL DIMINISH
MONDAY NIGHT.

17

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A WEAKENING FRONT ACROSS SOUTH GA AND A WEAK WEDGE PERSIST ACROSS
NORTHEAST GA ON TUESDAY. FOR THE REMAINDER OF THE WEEK...UPPER
LEVEL HIGH PRESSURE RETURNS ACROSS THE SOUTHEAST U.S. AND GA
REMAINS IN A MOIST TROPICAL AIR MASS. THIS WOULD SUPPORT ISOLATED
OR SCATTERED THUNDERSTORMS EACH DAY WITH MOSTLY A DIURNAL PATTERN.
BY FRIDAY A FRONT GETS PUSHED INTO NORTH GA AS A BROAD UPPER
TROUGH DEEPENS INTO THE GREAT LAKES. THE FRONT CONTINUES TO SINK
SOUTH ON SATURDAY...HOWEVER THE ECMWF SEEMS A BIT SLOWER WITH
THIS. OVERALL...IT LOOKS LIKE THERE WILL BE SOME DRYING ACROSS THE
NORTH BY THE END OF THE PERIOD. HAVE SHOWN ONLY A SLIGHT CHANCE OF
POPS ACROSS THE NORTH FOR SATURDAY...CHANCE ELSEWHERE.

41/16

AVIATION...
18Z UPDATE...
VFR CONDITIONS WILL PREVAIL THROUGH MIDNIGHT TONIGHT...THEN EXPECT
MVFR CIGS TO DEVELOP ACROSS THE FORECAST AREA LATE TONIGHT. THESE
CLOUDS WILL RISE TO VFR BY LATE TO MID MORNING MONDAY. SCATTERED
CONVECTION HAS DEVELOPED AND THIS WILL CONTINUE THROUGH THE
AFTERNOON/EARLY EVENING BEFORE DISSIPATING. WINDS WILL REMAIN ON THE
EAST SIDE BUT AROUND 6 KTS OR LESS EXCEPT IN THUNDERSTORMS.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  86  68  88 /  60  30  20  20
ATLANTA         71  85  70  87 /  60  30  20  20
BLAIRSVILLE     65  82  64  83 /  50  30  20  20
CARTERSVILLE    69  86  69  87 /  50  30  20  20
COLUMBUS        72  90  71  90 /  60  40  20  30
GAINESVILLE     70  84  68  86 /  60  30  20  20
MACON           70  90  70  91 /  60  50  30  30
ROME            69  89  68  89 /  30  30  20  20
PEACHTREE CITY  70  86  68  88 /  60  30  20  20
VIDALIA         72  89  71  89 /  60  60  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....41/16
AVIATION...17
Hazardous weather outlook, Sep 7, 2:40 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EDT SUN SEP 7 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-080915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
240 PM EDT SUN SEP 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND TONIGHT.

FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS OF RAIN WILL BE
LIKELY WITH THESE STORMS. LOCALIZED FLASH FLOODING WITH SLOW MOVING
OR TRAINING STORMS AND SOME ENHANCED DOWNBURST WINDS ARE POSSIBLE.
ISOLATED STRONG TO SEVERE DEVELOPMENT CANNOT BE RULED OUT FOR THIS
AFTERNOON INTO THE EVENING. THUNDERSTORMS MAY BE MORE NUMEROUS OVER
PORTIONS OF EAST CENTRAL GEORGIA AS A RESULT OF LOW PRESSURE
PERSISTING OFF THE GEORGIA COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
PERIOD...MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS
COULD BE STRONG WITH GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

16

In the hours before

Special weather statement, Sep 7, 4:43 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT SUN SEP 7 2014

GAZ074-084-085-097-072130-
443 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN WASHINGTON...LAURENS...JOHNSON AND WILKINSON COUNTIES UNTIL 530
PM EDT...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DOWNS TO NICKLESVILLE...MOVING SOUTH AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON...LAURENS...JOHNSON AND WILKINSON COUNTIES THROUGH
530 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TOOMSBORO...DOWNS...OCONEE...SANDERSVILLE...TENNILLE...
NICKLESVILLE...DAVISBORO...CHAPPELLS MILL...MONTROSE...RIDDLEVILLE...
TUCKERS CROSSROAD...DUDLEY...DONOVAN...PRINGLE AND HARRISON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3257 8291 3246 8315 3263 8325 3304 8291
      3315 8271 3313 8267 3303 8260 3302 8255
      3295 8254 3292 8251 3290 8251
TIME...MOT...LOC 2043Z 014DEG 15KT 3308 8265 3288 8289
          3266 8317
Special weather statement, Sep 7, 4:49 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT SUN SEP 7 2014

GAZ069-072115-
449 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN UPSON COUNTY UNTIL 515 PM EDT...

AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORM AROUND LOGTOWN...MOVING SOUTHWEST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS UPSON COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE YATESVILLE...THE ROCK...LOGTOWN...REDBONE
CROSSROADS...THOMASTON AND SALEM. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3283 8439 3298 8423 3292 8412 3280 8414
      3280 8415 3273 8418 3272 8419
TIME...MOT...LOC 2049Z 024DEG 8KT 3286 8417
Special weather statement, Sep 7, 4:58 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EDT SUN SEP 7 2014

GAZ080-092-072130-
458 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN SCHLEY AND TAYLOR COUNTIES UNTIL 530 PM EDT...

AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTH OF CHARING TO CONCORD. THE
LINE OF THUNDERSTORMS WERE NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO MPH AS THEY MOVE ACROSS
SCHLEY AND TAYLOR COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE CHARING...CONCORD AND RUPERT. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3232 8438 3242 8437 3255 8445 3259 8429
      3245 8424 3240 8424 3240 8425 3232 8425
TIME...MOT...LOC 2058Z 243DEG 1KT 3254 8438 3243 8433
          3234 8436
Special weather statement, Sep 7, 5:00 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT SUN SEP 7 2014

GAZ103-104-072130-
500 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN WEBSTER AND SUMTER COUNTIES UNTIL 530 PM EDT...

AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS AROUND DUMAS. THE THUNDERSTORMS WERE NEARLY
STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WEBSTER AND SUMTER COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE DUMAS...CENTERPOINT...PRESTON...
CROXTON CROSSROADS...PLAINS AND CONCORD. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3204 8459 3216 8438 3196 8426 3192 8439
      3195 8444 3193 8444 3191 8446 3191 8452
TIME...MOT...LOC 2100Z 243DEG 1KT 3200 8445
Special weather statement, Sep 7, 5:03 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SUN SEP 7 2014

GAZ020-031-032-072130-
503 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN PAULDING...BARTOW AND COBB COUNTIES UNTIL 530 PM EDT...

AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ACWORTH TO DALLAS...MOVING SOUTHEAST AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PAULDING...BARTOW AND COBB COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DALLAS...NEW HOPE...
CROSS ROADS...ACWORTH...DUE WEST...LOST MOUNTAIN PARK AND HIRAM.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3412 8474 3405 8463 3387 8469 3377 8483
      3377 8487 3378 8488 3388 8492
TIME...MOT...LOC 2103Z 314DEG 6KT 3408 8471 3394 8477
          3386 8486
Special weather statement, Sep 7, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT SUN SEP 7 2014

GAZ090-102-072145-
513 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN STEWART AND CHATTAHOOCHEE COUNTIES UNTIL 545 PM EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOUVALE...MOVING SOUTH AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS STEWART AND CHATTAHOOCHEE COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOUVALE AND CHARLES.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3208 8498 3223 8494 3225 8492 3225 8476
      3207 8471
TIME...MOT...LOC 2113Z 006DEG 13KT 3218 8483

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 12:26 PM EDTSpecial Weather StatementFFCBibb34 min
Sep 7, 12:58 PM EDTSpecial Weather StatementFFCBibb32 min
Sep 7, 1:30 PM EDTSpecial Weather StatementFFCTwiggs30 min
Sep 7, 1:55 PM EDTSpecial Weather StatementFFCBaldwin35 min
Sep 7, 2:01 PM EDTSpecial Weather StatementFFCHouston44 min
Sep 7, 2:09 PM EDTSpecial Weather StatementFFCDooly36 min
Sep 7, 2:23 PM EDTSpecial Weather StatementFFCWilkes37 min
Sep 7, 2:34 PM EDTSpecial Weather StatementFFCGreene26 min
Sep 7, 2:39 PM EDTSpecial Weather StatementFFCHancock36 min
Sep 7, 2:44 PM EDTSpecial Weather StatementFFCBleckley, Houston31 min
Sep 7, 2:57 PM EDTSpecial Weather StatementFFCWilkes33 min
Sep 7, 3:00 PM EDTSpecial Weather StatementFFCCrisp45 min
Sep 7, 3:02 PM EDTSpecial Weather StatementFFCMonroe28 min
Sep 7, 3:08 PM EDTSpecial Weather StatementFFCPickens37 min
Sep 7, 3:10 PM EDTSpecial Weather StatementFFCGlascock, Warren35 min
Sep 7, 3:30 PM EDTSpecial Weather StatementFFCMonroe30 min
Sep 7, 3:33 PM EDTSpecial Weather StatementFFCGwinnett27 min
Sep 7, 3:43 PM EDTSpecial Weather StatementFFCSumter47 min
Sep 7, 3:46 PM EDTSpecial Weather StatementFFCGlascock, Washington29 min
Sep 7, 3:57 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett33 min
Sep 7, 4:00 PM EDTSpecial Weather StatementFFCMonroe30 min
Sep 7, 4:12 PM EDTSpecial Weather StatementFFCGlascock, Washington, Wilkinson33 min
Sep 7, 4:17 PM EDTFlash Flood WarningFFCDeKalb, Gwinnett6 hr
Sep 7, 4:23 PM EDTSpecial Weather StatementFFCBartow37 min
Sep 7, 4:27 PM EDTSpecial Weather StatementFFCSumter33 min
Sep 7, 4:35 PM EDTSpecial Weather StatementFFCTaylor25 min
Sep 7, 4:40 PM EDTSpecial Weather StatementFFCGwinnett35 min
Sep 7, 4:43 PM EDTSpecial Weather StatementFFCWashington47 min
Sep 7, 4:44 PM EDTSevere Thunderstorm WarningFFCClayton, Henry46 min
Sep 7, 4:49 PM EDTSpecial Weather StatementFFCUpson26 min
Sep 7, 4:53 PM EDTSevere Thunderstorm WarningFFCUpson52 min
Sep 7, 4:58 PM EDTSpecial Weather StatementFFCTaylor32 min
Sep 7, 5:00 PM EDTSpecial Weather StatementFFCWebster30 min
Sep 7, 5:03 PM EDTSpecial Weather StatementFFCPaulding27 min
Sep 7, 5:28 PM EDTSpecial Weather StatementFFCWebster47 min
Sep 7, 5:31 PM EDTSpecial Weather StatementFFCFayette, Henry29 min
Sep 7, 5:33 PM EDTSpecial Weather StatementFFCCobb, Douglas27 min
Sep 7, 5:36 PM EDTSpecial Weather StatementFFCBaldwin24 min
Sep 7, 5:39 PM EDTSpecial Weather StatementFFCMeriwether36 min
Sep 7, 5:41 PM EDTSpecial Weather StatementFFCTroup34 min
Sep 7, 5:43 PM EDTSpecial Weather StatementFFCUpson32 min
Sep 7, 5:45 PM EDTSpecial Weather StatementFFCStewart30 min
Sep 7, 5:55 PM EDTSpecial Weather StatementFFCCarroll35 min
Sep 7, 6:14 PM EDTSpecial Weather StatementFFCHeard, Meriwether, Troup46 min
Sep 7, 6:18 PM EDTSpecial Weather StatementFFCTalbot, Taylor27 min
Sep 7, 6:26 PM EDTSpecial Weather StatementFFCMuscogee49 min
Sep 7, 6:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether32 min
Sep 7, 6:48 PM EDTSpecial Weather StatementFFCHarris27 min
Sep 7, 6:52 PM EDTFlash Flood WarningFFCCoweta, Meriwether6 hr
Sep 7, 6:52 PM EDTSpecial Weather StatementFFCTaylor23 min
Sep 7, 7:12 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Troup48 min
Sep 7, 7:14 PM EDTSpecial Weather StatementFFCDodge31 min
Sep 7, 7:18 PM EDTFlash Flood WarningFFCMuscogee6 hr
Sep 7, 7:52 PM EDTSpecial Weather StatementFFCCandler23 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.